# SDR DHL9980536C

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WHEEL WELL KEEL BEAM AT STA 880 THERE IS SPLICE CRACK 5 INCHES LONG.  STOP DRILLED CRACKED AREAS.  FABRICATED REPAIR ANGLES 7 X 2 X 3.  INSTALLED PER SRM 51-1-20.
